Characterization of distributions by using the conditional expectations of generalized order statistics

Yükleniyor...
Küçük Resim

Tarih

2008

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Selcuk University Research Center of Applied Mathematics

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

In this study, some continuous distributions through the properties of conditional expectations of generalized order statistics are characterized. Let X_{1:n:m:k},...,X_{n:n:m:k} be the generalized order statistics, where n??,k>0,m?,...,m_{n-1}??, M_{r}=?_{j=r}??m_{j},1?r?n-1,?_{r}=k+n-r+M_{r}>0 for all r?{1,...,n-1} and let m={m?,...,m_{n-1}}, if n?2, m??, arbitrary, if n=1. Characterization theorems for a general class of distributions are presented in terms of the function E{g(X_{j:n:m:m+1})?X_{j-p:n:m:m+1}=x,X_{j+q:n:m:m+1}=y}=A(x,y), where k=m+1, p and q are positive integers such that p+1?j?n-q and g(.), A(.,.) is a real valued function satisfying certain regularity conditions.

Açıklama

http://sjam.selcuk.edu.tr/sjam/article/view/204

Anahtar Kelimeler

Dağılımların karakterizasyonu, Characterization of distributions, Genelleştirilmiş sipariş istatistikleri, Generalized order statistics, Sipariş istatistikleri, Order statistics

Kaynak

Selcuk Journal of Applied Mathematics

WoS Q Değeri

Scopus Q Değeri

Cilt

9

Sayı

Künye

Yıldız, T., Bairamov, I. (2008). Characterization of distributions by using the conditional expectations of generalized order statistics. Selcuk Journal of Applied Mathematics, 9 (2), 19-27.